# SDR UIEA2014012200020

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 59,495 hours, 8,913 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 2240, RBL 55-58 FLOOR BEAM FOUND CORROSION.  FLOOR BEAM UPPER CHORD REPAIR CARRIED OUT IAW SRM 53-00-51 REPAIR 3.
